Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 10:54:12 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620477
  • Total Topics: 46752
  • Online Today: 203
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Intelence  (Read 1782 times)

0 Members and 1 Guest are viewing this topic.

Offline txcubbybear

  • member
  • Posts: 1
Intelence
« on: December 19, 2008, 11:02:14 AM »
I recently started taking Intelence and according to my doctor there are very few side effects, if any. I have had severe diarrhea since I started taking it and my doctor says that is very unusual. He seems to not believe that it is the Intelence. Has anyone else had this problem with Intelence?

Offline newt

  • Member
  • Posts: 3,868
  • the one and original newt
Re: Intelence
« Reply #1 on: December 19, 2008, 02:33:38 PM »
It's too early to say really if this is unusual, this is a new drug, the side effects will appear in due course. If the squits started when you started the new drug it's a good bet it's the drug eh? Your doc should file an adverse event report regardless.

- matt
"The object is to be a well patient, not a good patient"

Offline lucas777

  • Member
  • Posts: 60
  • 'Know Thy Self '
Re: Intelence
« Reply #2 on: January 04, 2009, 08:02:25 AM »
Hi all!
 I'm on Intelence and Truvada no problems at all. Hope you get settled with it too. ;D

Every blessing

 Lucas.
 
"Give me a sense of humor, Lord, Give me the grace to see a joke,
To get some humor out of life, and pass it on to others."

Offline darrell

  • Member
  • Posts: 7
Re: Intelence
« Reply #3 on: January 19, 2009, 07:08:14 PM »
I've been on Intelence since trials and have had to take 2 Immodium pills with it. It is supposed to have little if no side affects but our systems all react differently. I just wish they would coat the damn pills so they don't dissolve and clump in your mouth......

Offline mecch

  • Member
  • Posts: 10,736
  • red pill? or blue pill?
Re: Intelence
« Reply #4 on: September 11, 2009, 04:33:44 PM »
Re:  previous posts on Intelence.

1) No digestion problems here. In fact the BM have been often amazing since I've been on intelence.

2) About the pill ergonomics!  Yes, they are terrible! I've learned to take huge gulps of thicker liquids, or, better, have something on hand to eat quickly.  I choke maybe once a week, they get lodged before the esophagus.  My ID said that the HIV specialists have all written to the maker, so when the new once daily formulation eventually appears, it will be better designed. 
The reason it has a poor design is that it was rushed to the market so quickly, thats what my ID says, so pill design wasn't a priority.

“From each, according to his ability; to each, according to his need” 1875 K Marx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.